# SDR IPXA201906143239

- Difficulty date: May 25, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 ENG. L/H T/R UPPER LUG IS GOUGED.REPAIRED GOUGED #3 L/H T/R UPPER BEAM AFT CASCADE RING LUG IAW VT-SAA EA 011-7830-01-A7793 REV. IR AND UPS EO MD11-7830-72915-A. (MINOR)
